# SDR SWIA200515297

- Difficulty date: July 18, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 29,950 hours, 25,691 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 217
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 WILL NOT ENGAGE.   REPLACED HSTA IAW MM 27-40-00, 27-42-01, 27-42-05. OPERATIONAL CHECK GOOD.
